Vol. 92, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Tauberian theorems for matrices generated by analytic functions

John Albert Fridy and Robert Ellis Powell

Vol. 92 (1981), No. 1, 79–85
Abstract

Several classes of summability matrices are determined by the coefficients of Maclaurin series of the products of certain analytic functions. These matrices include generalizations of the transforms of Lototsky, Taylor, and others. It is proved that under rather weak restrictions on the analytic functions, xk xk+1 = o(k1) is a Tauberian condition for the resulting matrix transformations.

Mathematical Subject Classification 2000
Primary: 40G05
Secondary: 40C15, 40E05
Milestones
Received: 14 June 1979
Published: 1 January 1981
Authors
John Albert Fridy
Robert Ellis Powell